MAUDE Adverse Event Report: COVIDIEN LLC XPS BLADE; BUR, EAR, NOSE AND THROAT

COVIDIEN LLC XPS BLADE; BUR, EAR, NOSE AND THROAT
Model Number 1884380HR
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported by the health care professional that the device was wobbly during functional endoscopic sinus surgery.The procedure was completed by a back up device with 5 minutes delay.The device had in contact with the patient.There was no troubleshooting done.There was no patient impact.

Brand Name
XPS BLADE
Common Device Name
BUR, EAR, NOSE AND THROAT
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire street
mansfield 02048
MDR Report Key11901206
Report Number9612501-2021-00867
Device Sequence Number19720526
Product Code EQJ
UDI-Device Identifier00763000038168
UDI-Public00763000038168
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2025
Device Model Number1884380HR
Device Catalogue Number1884380HR
Device Lot Number0221618125
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight98